Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 11 > No. 2

 
   

Some New Generalized Jensen and Hermite-Hadamard Inequalities for Operator h−Convex Functions

PP: 383-392
doi:10.18576/amis/110205
Author(s)
Miguel Vivas Cortez, Jorge E. HernŽandez H., Luis Antonio Azocar,
Abstract
In the present paper we introduce the notion of operator h-convex function . Also, we obtain new Jensen and HermiteHadamard inequalities for these operator h-convex functions in Hilbert spaces.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved